# SDR QXEA200500465

- Difficulty date: March 4, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 7,771 hours, 5,750 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE TO WING BODY FAIRING STIFFENER CHANNEL HAS CHAFFING DAMAGE AT THE AFT END.  REPAIRED IAW CRJ700 SRM 51-21-16-001-001-A01 AND REO 670-53-61-155 AND HORIZON AIR EA R-53-284.
